Clearing in Financial Networksстатья

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 24 октября 2018 г.

Работа с статьей


[1] Kabanov Y. M., Mokbel R. Clearing in financial networks // Theory of Probability and its Applications. — 2018. — Vol. 62, no. 2. — P. 252–277. This paper is a survey of recent results on the clearing in financial systems. Mathematically, the principal questions of the reviewed studies are on the existence and uniqueness of solutions of specific nonlinear equations $x=f(x)$, where $f:{R}dto{R}d$ is a mapping defined via stochastic and substochastic matrices. Some algorithms of calculations of fixed points are discussed. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть